| Model Number |
004628 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer was hospitalized in the intensive care unit due to a blood glucose (bg) level of 1341mg/dl.The contact was unable to provide additional information regarding the reported issue.Multiple contact attempts were made by tandem technical support to obtain additional information regarding the event; however, no response was received from the customer.